Skip to Content

I had gad all my lif but since 5years I have depression I tray lots of inti depression, can brintel?

Responses (1)

chuck1957 5 Oct 2015

Simoassaad; This is really a question for the doctor treating you.It is one of the newer anti-depressants They would have to see if this would be worth a try depending on what you have already been on.I think you should make a doctors appointment and see what your doctor thinks. It is not uncommon to have depression and GAD at the same time. Your doctor would have to check all the medications your on and see if there would be any problems with this Medication.Sorry can't help you with much more but this is really up to your doctor and he/she knowing your condition. Best of luck. See your doctor soon. Chuck1957

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions